CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Estimates of eigenvalues and eigenfunctions in elliptic homogenization with rapidly oscillating potentials 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 292, 页码: 388-415
Authors:  Zhang, Yiping
Favorite  |  View/Download:30/0  |  Submit date:2021/10/26
Homogenization  Periodic coefficients  Rapidly oscillating potentials  Convergence rates  Eigenvalues and eigenfunctions  
Multiscale asymptotic analysis and computations for Steklov eigenvalue problem in periodically perforated domain 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2021, 页码: 21
Authors:  Ye, Shuyu;  Ma, Qiang;  Hu, Bing;  Cui, Junzhi;  Jiang, Xue
Favorite  |  View/Download:29/0  |  Submit date:2021/10/26
corrector equations  error estimation  finite element computation  second-order two-scale asymptotic analysis  Steklov eigenvalue problem  
Conservative explicit local time-stepping schemes for the shallow water equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 382, 页码: 152-176
Authors:  Hoang, Thi-Thao-Phuong;  Leng, Wei;  Ju, Lili;  Wang, Zhu;  Pieper, Konstantin
Favorite  |  View/Download:61/0  |  Submit date:2019/04/02
Shallow water equations  Local time-stepping  Strong stability preserving Runge-Kutta  Finite volume  Mass conservation  Potential vorticity  
Multi-scale asymptotic analysis and computation of the elliptic eigenvalue problems in curvilinear coordinates 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2018, 卷号: 340, 页码: 340-365
Authors:  Ma, Qiang;  Li, Zhihui;  Cui, Junzhi
Favorite  |  View/Download:62/0  |  Submit date:2018/10/07
Homogenization method  Multi-scale asymptotic expansion  Eigenvalue problems  Finite element approximation  Coordinate transformation  
Effects of HIV infection on CD4+ T-cell population based on a fractional-order model 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2017, 卷号: 92, 期号: 2017, 页码: 1-14
Authors:  Sadia,Arshad;  Dumitru,Baleanu;  Weiping Bu;  Yifa Tang(唐贻发)
View  |  Adobe PDF(2133Kb)  |  Favorite  |  View/Download:209/42  |  Submit date:2018/07/19
Fractional Derivative  Hiv Model  Finite Difference Scheme  Dynamical Analysis  
Multi-scale modal analysis for axisymmetric and spherical symmetric structures with periodic configurations 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2017, 卷号: 317, 页码: 1068-1101
Authors:  Li, Z. H.;  Ma, Q.;  Cui, J. Z.
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30
Asymptotic expansion homogenization method  SOTS finite element algorithm  Modal analysis  Eigenvalue problem  Axisymmetric and spherical symmetric structure  Periodic configuration  
Multiscale asymptotic expansions and numerical algorithms for the wave equations of second order with rapidly oscillating coefficients 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2009, 卷号: 59, 期号: 12, 页码: 3008-3032
Authors:  Dong, Qiao-Li;  Cao, Li-Qun
Favorite  |  View/Download:32/0  |  Submit date:2018/07/30
Homogenization  Multiscale asymptotic expansion  The wave equation with rapidly oscillating coefficients  Finite element method  Symplectic geometric scheme  
Multiscale asymptotic expansion for second order parabolic equations with rapidly oscillating coefficients 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2008, 卷号: 20, 期号: 3, 页码: 543-576
Authors:  Allegretto, Walter;  Cao, Liqun;  Lin, Yanping
Favorite  |  View/Download:30/0  |  Submit date:2018/07/30
homogenization  asymptotic expansion  parabolic equation with rapidly oscillating coefficients  boundary layer  finite element method  linear system of differential equation with real periodic coefficients  
A finite element method for elliptic problems with rapidly oscillating coefficients 期刊论文
BIT NUMERICAL MATHEMATICS, 2007, 卷号: 47, 期号: 1, 页码: 77-102
Authors:  He, Wen-Ming;  Cui, Jun-Zhi
Favorite  |  View/Download:31/0  |  Submit date:2018/07/30
second-order elliptic equations with rapidly oscillating coefficients  homogenization theory  finite element method  
USING A PREDICTOR-CORRECTOR SCHEME TO COMPUTE NAVIER-STOKES EQUATIONS IN 3-DIMENSIONAL SPHERICAL COORDINATES 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 1988, 卷号: 6, 期号: 4, 页码: 307-317
Authors:  CHANG, QS
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30